# SDR 2013FA0000135

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: General aviation
- Aircraft: N1565Z
- Make and model: Beech P35
- Aircraft serial: D6867
- Aircraft time: 3,613 hours
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 131554FG5M
- Condition: Failed
- Location: Mlg
- Part time: 3,613 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT STATED THAT DURING GEAR RETRACTION AFTER TAKEOFF, HE HEARD A LOUD BANG IN FRONT GEAR AREA.  GEAR INDICATOR SHOWED UP AND LOCKED, NO FAILURE INDICATIONS.  PRIOR TO LANDING, LOWERED THE LANDING GEAR AND HAD NORMAL GEAR DOWN AND LOCKED INDICATIONS.  UPON LANDING, THE NOSE GEAR COLLASPED AND THE PROPELLER STRUCK THE RUNWAY.  INSPECTION OF THE NLG REVEALED THAT THE FWD ROD END BEARING ON THE EXTEND/RETRACT ROD ASSY FAILED DISCONNECTING THE ROD FROM THE LANDING GEAR.
